Domination in Cube of Graphs

B. Basavanagoud

Abstract


Let G=(V,E)  be a graph. The cube of a graph  is denoted by  has the same vertex set as in  and every two vertices  are adjacent in  if and only if they are joined by a path of length . In this paper, we establish the bounds for the domination number of cube of  in terms of . Also we investigate their relationship with other domination parameters.


Full Text:

PDF

References


R. B. Allan, R. C. Laskar, On domination and independent domination numbers of a

graph, Discrete Math. 23 (1978), 73-76.

F, Buckley, F. Harary, Distance in Graphs, Addison-Wesley Pub. Co. (1990).

F. Harary, I. C. Ross, The square of a tree, Bell System Tech. J. 39 (1960), 641-647.

F. Harary, Graph Theory, Addison-Wesley, Reading Mass(1969).

T. Haynes, S. Hedetniemi and P. Slater, Fundamentals of Domination in Graphs,

Marcel Dekker, New York, (1998).

T. Haynes, S. Hedetniemi and P. Slater (eds.), Domination in Graphs: Advanced

Topics, Marcel Dekker, New York, (1998).

M. A. Henning, Distance domination in graphs, In. T.W. Haynes, S.T. Hedetniemi,

P.J. Slater, editors. Domination in graphs: Advanced Topics, Chapter 12, Marcel

Dekker, Inc., New Yprk (1998).

M. H. Muddebihal, G. Shrinivasa, A.R. Sedamkar, Domination in squares of graphs,

Ultra Scientists, 23(3)A (2011), 795-800.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter